Alert archive / Alabama / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 4, NWS Birmingham, AL

February 7, 2018Autauga County, Chilton County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Feb 7, 2018, 7:02 AM CST for Autauga County, Chilton County, Alabama. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 7, 2018, 7:02 AM CST (13:02 UTC)
Expired
Feb 7, 2018, 7:45 AM CST
In force
43 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Autauga County, AL, Chilton County, AL

The radar

The Birmingham radar (KBMX), 67 km from the middle of the area, began a volume at 13:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 7, 7:04 AM CSTTORNADO2 Wsw Vida Junction, ALNWS METEOROLOGISTS SURVEYED DAMAGE IN CENTRAL AUTAUGA COUNTY AND DETERMINED THAT THE DAMAGE WAS CONSISTENT WITH AN EF0 TORNADO. THE TORNADO TOUCHED DOWN JUST TO THE WEST OF COUNTY ROAD 79 IN RURAL AUTAUGA COUNTY AND MOVED EASTWARD CROSSING COUNTY ROAD 19. NUME

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 1.0 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2018-02-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 743 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2018-02-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
743 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
422 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
517 m²/s²
Significant tornado parameter
2.2
Supercell composite
10.6

Open this sounding in Storm Lab

The text

As transmitted.

631 
WUUS54 KBMX 071302
SVRBMX
ALC001-021-071345-
/O.NEW.KBMX.SV.W.0004.180207T1302Z-180207T1345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
702 AM CST WED FEB 7 2018

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Autauga County in central Alabama...
  Southeastern Chilton County in central Alabama...

* Until 745 AM CST

* At 702 AM CST, severe thunderstorms were located along a line
  extending from Billingsley to near Burnsville, moving east at 45
  mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Prattville, Millbrook, Deatsville, Billingsley, Booth, Plecher,
  Marbury, Vida Junction, Pooles Crossroads, Dawson Mill and New
  Prospect.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3249 8688 3250 8689 3252 8689 3276 8684
      3275 8641 3247 8641
TIME...MOT...LOC 1302Z 268DEG 40KT 3268 8674 3251 8686 

HAIL...0.75IN
WIND...60MPH
 
$$

32/Davis
1 follow-up statement
138 
WWUS54 KBMX 071333
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
733 AM CST WED FEB 7 2018

ALC021-071343-
/O.CAN.KBMX.SV.W.0004.000000T0000Z-180207T1345Z/
Chilton AL-
733 AM CST WED FEB 7 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHILTON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3249 8682 3256 8668 3269 8659 3271 8654
      3271 8641 3247 8641
TIME...MOT...LOC 1333Z 278DEG 32KT 3260 8642 3249 8659 

$$

ALC001-071345-
/O.CON.KBMX.SV.W.0004.000000T0000Z-180207T1345Z/
Autauga AL-
733 AM CST WED FEB 7 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CST
FOR NORTHERN AUTAUGA COUNTY...

At 733 AM CST, severe thunderstorms were located along a line
extending from Deatsville to Booth, moving east at 35 mph.

HAZARD...60 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Prattville, Millbrook, Deatsville, Booth, Marbury and New Prospect. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3249 8682 3256 8668 3269 8659 3271 8654
      3271 8641 3247 8641
TIME...MOT...LOC 1333Z 278DEG 32KT 3260 8642 3249 8659 

HAIL...0.88IN
WIND...60MPH
 
$$

32/Davis

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 7, 6:04 AM CST, 58 minutes earlier.

Area forecast discussion, Feb 7, 6:04 AM CST, 58 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
604 AM CST Wed Feb 7 2018

.UPDATED...
Aviation Discussion.

&&

.SHORT TERM...
Today and Tonight.

A quasi-stationary front is currently oriented from northern
Louisiana to northern Mississippi to far northern Alabama with a
couple waves of low pressure located around it. A strong thermal
contrast is evident, with 1 AM temperatures at 65 in Jackson and 37
in Memphis. Widespread showers and embedded thunderstorms are
located along and behind the front. A pre-frontal QLCs has also
begun to form over near the MS/AL border. Further east,
embedded waves in the southwest flow aloft and warm air advection
are causing bands of light to moderate rain to lift northeastward
across Central Alabama. CAMs are in good agreement that this QLCS
will move eastward and then make a a southeastward turn due to the
push from the front as it moves across Central Alabama this morning.
The cold front will also begin to surge southeast in the wake of the
waves of low pressure. SPC mesoanalysis indicates that the nearest
surface-based instability is over southwest/south-central
Mississippi and the Alabama Gulf Coast, where dew points are in the
mid 60s. Meanwhile dew points remain in the 50s across much of
Central Alabama northwest of I-85.

The QLCS will likely be elevated rather than surface-based for most
of the area as it moves through this morning, suggesting that while
wind gusts of 40-50 mph are possible, winds will likely stay below
severe limits. The possible exception will be generally along and
south of the US80/I-85 corridors, where some weak surface-based
instability will develop between 6 AM and noon. An isolated severe
wind gust may be possible in those areas, but the threat is expected
to be too marginal to include in the HWO. Given the low-level shear,
the potential for a brief tornado in these far southern areas may be
non-zero. But the west-southwest to east-northeast QLCS orientation,
mainly parallel to the 0-3 km shear vector, appears unfavorable for
mesovortex generation. The only possible exception would be if storm-
scale processes allow any segments to take on more of a north-south
orientation. Given the orientation, the weak instability, and weak
lapse rates, the potential for a brief tornado near the I-85
corridor remains too low to include in the HWO. We will continue to
monitor mesoscale trends through the morning.

Rainfall amounts of 1.5 to 2.5 inches are possible this morning,
with locally higher amounts. This should not be enough for flash
flooding, but some minor flooding in poor drainage/urban areas will
be possible. Right now it looks the heaviest amounts will not be in
the usually flood-prone areas.

Strong cold air advection will cause temperatures to fall through
the afternoon, into the 40s for the northern and western counties. A
decent area of post-frontal rainfall should continue behind the
front given continued southwest flow over-running the front ahead of
the positively tilted shortwave trough, and 850-700 mb
frontogenesis. The rain will end by late afternoon in the northern
and western counties, with some light rain lingering across the
south through the evening. Temperatures will fall below freezing
north of I-20 overnight, well behind the area of precipitation,
though any remaining moisture on roadways could re-freeze.

32/Davis

.LONG TERM...
Thursday through Tuesday.

Thursday will present the best opportunity for dry conditions across
Central Alabama in the extended. The cold front will be to our south
as upper level flow briefly becomes more zonal. Drier air will
spread into the area as surface high pressure crosses the Ohio River
and Tennessee Valleys, and quickly to the East Coast by Friday
morning.

Low level winds become southerly and moisture returns northward
Friday as the upper level pattern amplifies in response to a trough
digging southward across the Rockies, putting Central Alabama under
a more southwesterly flow pattern. This increase in moisture and
isentropic lift will be aided by weak upper level impulses moving
across the area and result in rain chances each period through the
end of the week. The trough will enhance an area of low level
convergence, and a weak front will move into the area on Sunday. The
front does not do much to counter the moist pattern however, and
with southwesterly flow aloft and continued southerly low level
flow, rain chances will remain into early next week.

14

&&

.AVIATION...
12Z TAF Discussion.

Widespread heavy rainfall with embedded thunder is moving across the
area this morning. Heaviest rain and most frequent thunder is
currently aligned from near Demopolis to Calera to Anniston. Strong
wind gusts and category reductions to IFR are also possible. With
strongest activity, cannot rule out brief periods of LIFR.

Have timed out TSRA and trailing shower activity based on current
radar trends and near term guidance. Once strongest line of storms
moves through, expect several hours of light to moderate rainfall
becoming more scattered early this afternoon, with prevailing MVFR
conditions. Wind direction will be variable within stronger storms,
then become southwest to west until the cold front moves through and
swings the winds around to the northwest. Expect wind gusts up to
20kts to continue through mid afternoon.

Cigs will lower to MVFR and improve from north to south this
evening, as skies clear behind the front. Winds remain from the
northwest to north up to 10kts overnight.

14

&&

.FIRE WEATHER...

Widespread rainfall and scattered thunderstorm are possible today
as a cold front moves through the area. Dry conditions return
briefly for Thursday. A wet pattern will set up for the end of the
week through the beginning of next week, with rain chances
mentioned each day. There are no fire weather concerns at this
time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     57  30  54  33  59 / 100   0   0   0  30
Anniston    61  31  55  37  59 / 100  10   0  10  40
Birmingham  60  31  56  37  60 / 100  10   0   0  40
Tuscaloosa  60  32  57  37  61 / 100  10   0   0  40
Calera      62  33  57  38  59 / 100  10   0  10  40
Auburn      63  38  59  41  56 / 100  50   0  10  40
Montgomery  65  39  60  40  61 / 100  50   0  10  40
Troy        69  41  61  43  60 / 100  50   0  10  40

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, Feb 7, 4:10 AM CST, 2 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
410 AM CST Wed Feb 7 2018

ALZ011>015-017>050-081315-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
410 AM CST Wed Feb 7 2018

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management is not
expected at this time.

In the hours before

Special weather statement, Feb 7, 4:44 AM CST, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Birmingham AL
444 AM CST WED FEB 7 2018

ALZ025-071130-
Shelby AL-
444 AM CST WED FEB 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SHELBY COUNTY UNTIL
530 AM CST...

At 443 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Ross Bridge to near Maylene. Movement was east
at 50 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Hoover, Pelham, Chelsea, Childersburg, Wilsonville, Indian Springs
Village, Vincent, Harpersville, Westover, Highland Lakes, Fowler
Lake, Vandiver, Greystone, Meadowbrook, Mount Laurel, Brook Highland,
Lake Purdy, Oak Mountain State Park, Sterrett and Hoover Veterans
Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3350 8648 3350 8638 3339 8638 3336 8634
      3334 8637 3329 8636 3327 8641 3328 8643
      3326 8642 3324 8646 3321 8647 3319 8671
      3339 8677 3342 8675 3342 8672 3343 8672
      3346 8668 3347 8661 3349 8658 3352 8648
TIME...MOT...LOC 1043Z 254DEG 45KT 3338 8685 3320 8690

32/Davis
Special weather statement, Feb 7, 5:11 AM CST, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Birmingham AL
511 AM CST WED FEB 7 2018

ALZ030-031-039-071200-
Greene AL-Sumter AL-Marengo AL-
511 AM CST WED FEB 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARENGO...
SOUTHEASTERN GREENE AND SOUTHERN SUMTER COUNTIES UNTIL 600 AM CST...

At 511 AM CST, Doppler radar was tracking a strong thunderstorm over
York, moving east at 45 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Demopolis, Livingston, York, Forkland, The University Of West
Alabama, Duffys Bend, Bluffport, Coatopa, Dug Hill, Tishabee, Old
Mallard Airport, U.S. 80 and AL 28, Belmont, Demopolis Lock And Dam,
Lilita, McDowell, Bellamy, Birdine and Demopolis Municipal Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3258 8835 3270 8780 3268 8779 3266 8779
      3265 8777 3266 8775 3263 8775 3264 8777
      3263 8781 3261 8779 3261 8775 3259 8774
      3257 8776 3258 8777 3258 8779 3252 8781
      3252 8773 3249 8773 3237 8829
TIME...MOT...LOC 1111Z 254DEG 37KT 3249 8827

32/Davis
Special weather statement, Feb 7, 5:38 AM CST, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Birmingham AL
538 AM CST WED FEB 7 2018

ALZ032-033-039-071230-
Hale AL-Marengo AL-Perry AL-
538 AM CST WED FEB 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MARENGO...SOUTHWESTERN
PERRY AND SOUTHERN HALE COUNTIES UNTIL 630 AM CST...

At 538 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Forkland to near Jefferson to 9 miles
north of Pennington. Movement was east at 50 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Demopolis, Marion, Greensboro, Linden, Uniontown, Jefferson, Newbern,
Faunsdale, Dayton, Greensboro Municipal Airport, Vaiden, Pin Hook,
Arcola, Chickasaw State Park, Duffys Bend, Perry County Correctional
Center, Judson College, Old Spring Hill, Gallion and Folsom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3240 8804 3244 8796 3252 8792 3252 8782
      3259 8774 3262 8781 3265 8774 3266 8779
      3270 8780 3270 8723 3248 8726 3248 8742
      3232 8742 3228 8747 3230 8795 3231 8793
      3233 8796 3229 8801 3234 8796
TIME...MOT...LOC 1138Z 271DEG 44KT 3264 8782 3244 8789 3233 8810

32/Davis
Special weather statement, Feb 7, 5:52 AM CST, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Birmingham AL
552 AM CST WED FEB 7 2018

ALZ025-034-035-071230-
Chilton AL-Bibb AL-Shelby AL-
552 AM CST WED FEB 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHILTON...SOUTHERN
SHELBY AND SOUTHEASTERN BIBB COUNTIES UNTIL 630 AM CST...

At 552 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near University Of Montevallo to Talladega
National Forest. Movement was east at 50 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Alabaster, Calera, Clanton, Montevallo, Columbiana, Jemison,
Wilsonville, Thorsby, Wilton, Gap Of The Mountain, American Village,
Mitchell Lake, Ashby, Brierfield Ironworks Park, Lay Lake Dam,
University Of Montevallo, Shelby County Airport, Lay Lake, Shelby and
Randolph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3317 8695 3322 8647 3320 8646 3320 8649
      3317 8650 3316 8648 3315 8648 3312 8646
      3309 8651 3307 8651 3306 8652 3293 8651
      3291 8649 3288 8648 3289 8701
TIME...MOT...LOC 1152Z 266DEG 43KT 3311 8690 3289 8698

32/Davis
Special weather statement, Feb 7, 6:29 AM CST, 33 minutes before
Special Weather Statement
National Weather Service Birmingham AL
629 AM CST WED FEB 7 2018

ALZ027-028-036-037-071330-
Tallapoosa AL-Clay AL-Talladega AL-Coosa AL-
629 AM CST WED FEB 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TALLADEGA...NORTHERN
TALLAPOOSA...NORTHERN COOSA AND CLAY COUNTIES UNTIL 730 AM CST...

At 629 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Sylacauga to Lay Lake Dam. Movement was
east at 50 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Alexander City, Sylacauga, Childersburg, Lineville, Ashland,
Goodwater, Kellyton, Talladega Springs, Weogufka, Stewartville, New
Site, Goldville, Hanover, Bradford, Strickland Crossroads,
Bentleyville, Marble Valley, Moriah, Hatchet and Hillabee Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3289 8649 3291 8651 3292 8651 3300 8652
      3327 8637 3336 8565 3298 8565
TIME...MOT...LOC 1229Z 258DEG 43KT 3318 8632 3294 8651

32/Davis
Special weather statement, Feb 7, 6:46 AM CST, 16 minutes before
Special Weather Statement
National Weather Service Birmingham AL
646 AM CST WED FEB 7 2018

ALZ035-041-071330-
Chilton AL-Autauga AL-
646 AM CST WED FEB 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN AUTAUGA AND SOUTHERN
CHILTON COUNTIES UNTIL 730 AM CST...

At 646 AM CST, Doppler radar was tracking a strong thunderstorm near
Paul M Grist State Park, or 8 miles northeast of Valley Grande,
moving east at 50 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Deatsville, Maplesville, Billingsley, Plecher, Marbury, Vida
Junction, Parnell, Verbena, Pooles Crossroads, Stanton, New Prospect,
Dawson Mill and Cooper.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3254 8691 3257 8690 3266 8692 3266 8701
      3276 8702 3279 8642 3275 8638 3275 8641
      3256 8641 3251 8689
TIME...MOT...LOC 1246Z 258DEG 43KT 3262 8692

32/Davis

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 7, 2:46 AM CSTSpecial Weather StatementBMXPickens59 min
Feb 7, 3:22 AM CSTSpecial Weather StatementBMXTuscaloosa, Walker53 min
Feb 7, 3:34 AM CSTSpecial Weather StatementBMXBlount, Jefferson41 min
Feb 7, 4:16 AM CSTSpecial Weather StatementBMXBibb44 min
Feb 7, 4:44 AM CSTSpecial Weather StatementBMXShelby46 min
Feb 7, 5:11 AM CSTSpecial Weather StatementBMXSumter49 min
Feb 7, 5:38 AM CSTSpecial Weather StatementBMXPerry52 min
Feb 7, 5:46 AM CSTSevere Thunderstorm WarningBMXHale, Marengo, Perry44 min
Feb 7, 5:52 AM CSTSpecial Weather StatementBMXChilton38 min
Feb 7, 6:07 AM CSTAreal Flood AdvisoryBMXJefferson, Shelby113 min
Feb 7, 6:23 AM CSTSevere Thunderstorm WarningBMXDallas, Perry37 min
Feb 7, 6:29 AM CSTSpecial Weather StatementBMXClay, Coosa61 min
Feb 7, 6:46 AM CSTSpecial Weather StatementBMXAutauga44 min
Feb 7, 7:12 AM CSTSpecial Weather StatementBMXChambers, Clay, Randolph, Tallapoosa63 min
Feb 7, 7:32 AM CSTSpecial Weather StatementBMXElmore58 min
Feb 7, 7:45 AM CSTRiver Flood WarningBMXGreene, Hale, Marengo8 days
Feb 7, 8:03 AM CSTSpecial Weather StatementBMXTallapoosa27 min
Feb 7, 8:06 AM CSTRiver Flood WarningBMXJefferson16 hr
Feb 7, 8:21 AM CSTSpecial Weather StatementBMXLee, Macon39 min
Feb 7, 8:27 AM CSTAreal Flood AdvisoryBMXCalhoun3 hr
Feb 7, 8:55 AM CSTSpecial Weather StatementBMXLee35 min
Feb 7, 9:08 AM CSTSevere Thunderstorm WarningBMXLee14 min
Feb 7, 10:06 AM CSTSpecial Weather StatementBMXBarbour24 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.